# SDR HALA2018041600168

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 21,158 hours, 27,212 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA NOTED A STRANGE ODOR IN THE FWD AND AFT CABIN.   REMOVED AND REPLACED THE COALESCER BAGS IAW AMM 21-54-01, OPS CHECKED GOOD.  ACCOMPLISHED NR 1 & 2 ENGINE RUNS, RAN AIR SYSTEM, NO DEFECTS NOTED. OK TO CONTINUE SERVICE.
